# SDR 00FDEA00530

- Difficulty date: August 1, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 63,450 hours, 15,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE O/B FLAP UPPER SKIN FOUND WITH CRACK LOCATED AT APPROX 16 INCHES FROM O/B EDGE.  *S/D*  REMOVED AND REPLACED PER SRM 57-10-00 VOL.
